# SDR 2004UALA01258

- Difficulty date: December 29, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 39,664 hours, 14,525 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM T-CAP AT BS 365 CORRODED FROM BL 0 TO RBL 62, NUMEROUS AREAS.
